# SDR ERAA201307250052

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 30,136 hours, 32,446 cycles
- System (JASC): 5755 · Spoilers
- Part: Relay
- Part number: M390166105L
- Condition: Defective
- Location: Roll Spoilers
- Part time: 30,136 hours, 32,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ROLL SPOILER OTBD HYD CAUTION LIGHT ILLUMINATED. UNABLE TO VERIFY PROBLEM ON GROUND, REPLACED RELAY AND ROLL SPOILER ARM OTBD CIRCUIT BREAKER FOR TROUBLESHOOTING.  GROUND TEST GOOD IAW MM 20-45-01.  SYS TEST GOOD ON TEST FLIGHT.
